BARD ACCESS SYSTEMS POWERPORT SLIM TI W 6FR CHRONOFLEX WO SP, INTER.KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Model Number |
1716001 |
| Medical Device Problem Code |
Expulsion (2933)
| Health Effect - Clinical Code |
Skin Erosion (2075)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 03/2021).
Event or Problem Description
It was reported that some time post port device implant, there was alleged port dehiscence (port erosion).Reportedly, the port device was removed and replaced.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was performed.This is the only complaint to date for this lot number.Therefore, a device history record review is not required.Investigation summary: the device was not returned for evaluation.Therefore, the reported port dehiscence cannot be confirmed.A definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4(expiry date: 03/2021), g3, g4.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description